Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

No improvement with ayurvedic treatment for indigestion problem. What to do? - Online Doctor Chats

Date : 27-Dec-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1156 Questions
Doctor:How can I help you?
Doctor:Proceed with your question.
User:since Last more than six months suffering from indigetion problems, feeling dressyness , sleepy & out of enery . two XXXXXXX back reached to ayuvedic doctor for the same where he has medicated for medicines & panchakarma...still not feeling cure & healthy ??
User:confusion is that this happening due to mental stress or sort of depression ???
Doctor:The symptoms you described are to broad and generalised for me to comment.
Doctor:Can you explain what you meant by dressyness?
Doctor:You mentioned you feel sleepy - do you mean day time sleepiness?
Doctor:Are you there?
User:its dressyness ...energyless..unable to concentrate on any work...nor any event unable to mingle with family ....sleepy feeling is there in day time . ..Not able to sleep at night...once wake up at 4-3:0 A.M. unable to continue the sleep ..
Doctor:Do you become exhausted (fatigue or 'energyless') easily with minimal activities?
Doctor:or does it happen after heavy work as you return home after work?
User:not much...yes some times cming back to home ...more feel sad mood & negative feelings.
Doctor:May I know your age?
User:42 years
Doctor:Have you seen any other doctor besides ayurveda practitioner?
Doctor:May I also know your gender?
User:Male , I have done master helth check up in jume & nov. all report are normal..
Doctor:Let me brief you.
User:since more than ten years i am suffering from acidity related problems...
Doctor:Stressor are physical factors or force that affect bodily function whereas depression and anxiety are medical condition that occur from result of various physical as well as mental strains.
Doctor:Therefore i can surely say that you are stressed out; but I cannot label you as depressive on this chat.
User:how to come out from this situation..
Doctor:Now based on the details provided, the symptoms you have may be secondary to lack of sleep, inadequate nutrition or metabolic conditions.
Doctor:All physician would like to exclude these organic condition before concluding your condition as depression related.
Doctor:I suggest you the following:
Doctor:1. A course of proton pump inhibitor drugs such as pantoprazole is used to control hyeracidity and indigestion.
Doctor:I prescribe 40mg tablets once a day for 2 weeks to my patients.
Doctor:You can get a prescription from a local doctor.
Doctor:This should take care of your indigestion.
Doctor:2. As you use medicine, you need to modify your food. Avoid too spicy food; restrict beverages; alcohol drinks and smoking if any should be avoided.
User:what about ongoing treatment for aurvedic medicines ?? should i stop this ?
Doctor:3. Start some exercise - early morning walks, yoga, meditation and so on.
Doctor:They help.
Doctor:If you feel the ayurveda medicines as ineffective, you can stop it.
Doctor:However some ayurveda practitioner believe the effects from those medicine come after prolonged usage.
User:ok ..thanks.
Doctor:I am not an ayurveda expert, therefore i cannot comment if you are on the right medicine or now.
Doctor:Discuss with your treating doctor and take a call.
Doctor:4. Besides these, i also recommend that you see a doctor to help you sleep better.
User:ok will do that..cosult wtih doctor
Doctor:Your symptoms should improve with indigestion correction, proper sleep and exercise.
Doctor:If they don't improve see a physician and rule out other conditions including depression.
Doctor:Hope you agree with me.
Doctor:Do you have any other questions?
User:no. thanks for your suggetions
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor